# SDR SWAA2023031301712

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 927-947.5 BL 0 CRACKED<[01] PERFORMED HFEC INSP ON AFT CABIN INTERCOSTAL ANGLE; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10/17/23. CRACK OF 1. 50' LENGTH CONFIRMED.;[02] REMOVED INTERCOSTAL ANGLE BETWEEN STA 927 TO 947.5 AND BL 0 REF SRM 51-40-02-0G;[03] VERIFIED STEP#2 HAS BEEN ACCOMPLISHED.;[04] LOCATED AND DRILLED NEW INTERCOSTAL ANGLE REF SRM 51-40-05-0G-0;[05] VERIFIED AND INSPECTED STEP #4.;[06] TREATED AND PRIMED NEW HOLES AT NEW INTERCOSTAL ANGLE REF AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[07] VERIFIED AND INSPECTED STEP #6. OK TO INSTALL NEW INTERCOSTAL ANGLE.;[08] INSTALLED NEW INTERCOSTAL ANGLE BETWEEN STA 927 TO 947.5 AND BL 0 REF SRM 51-40-02-0G AND DWG 147A5400;[09] VERIFIED AND INSPECTED STEP #8. FINAL.
